Geometric Analysis and Geometric Topology

[66] Min-max theory for free boundary minimal hypersurfaces I-regularity theory

Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1910.43013

arXiv preprint arXiv:1611.02612, 2016.11
[ Download ] [ 2019-10-20 10:56:34 uploaded by Martin_Man_chun_Li ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Existence of Self-similar Solutions to the Anisotropic Affine Curve-shortening Flow

Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43010

International Mathematics Research Notices, 2018.11
[ Download ] [ 2019-10-07 23:14:50 uploaded by JIAN_LU ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] A remark on rotationally symmetric solutions to the centroaffine Minkowski problem

Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43009

Journal of Differential Equations, 266, (7), 4394-4431, 2019.3
[ Download ] [ 2019-10-07 23:14:35 uploaded by JIAN_LU ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Existence of solutions to the Orlicz鈥揗inkowski problem

Huaiyu Jian Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43008

Advances in Mathematics, 344, 262-288, 2019.2
[ Download ] [ 2019-10-07 23:14:19 uploaded by JIAN_LU ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Nonexistence of maximizers for the functional of the centroaffine Minkowski problem

Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43007

Science China Mathematics, 61, (3), 511-516, 2018.3
[ Download ] [ 2019-10-07 23:14:03 uploaded by JIAN_LU ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved